# SDR AALA20050767

- Difficulty date: November 20, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD ESCAPE PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS FOR FORWARD ESCAPE PATH EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
